# SDR QXEA200501177

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,281 hours, 9,680 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT 2415: CLIMBING THROUGH 3000 FT, MASTER WARNING FUSELAGE LIGHT ILLUMINATED.  MFD DOOR PAGE SHOWED BAGGAGE LIGHT ILLUMINATED.  RETURNED TO FIELD.  MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR HANDLE EXTENDED.  SEATED HANDLE, NO DEFECTS FOUND.  SUSPECT DOOR HANDLE NOT COMPLETELY STOWED.  NO DEFECTS FOUND ON LATCH ASSY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
